Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 40, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 9:28 PM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 9:28 PM CDT (02:28 UTC)
- Expired
- May 6, 2015, 10:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cleveland County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 3 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:51 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 19.3
The text
As transmitted, in the capitals the NWS used until 2016.
430
WFUS54 KOUN 070228
TOROUN
OKC027-109-070300-
/O.NEW.KOUN.TO.W.0040.150507T0228Z-150507T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 928 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER SOUTHEASTERN OKLAHOMA CITY...MOVING
NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORTHEASTERN NORMAN...MIDWEST CITY...
CHOCTAW...HARRAH...TINKER AIR FORCE BASE...STELLA...STANLEY DRAPER
LAKE...NEWALLA AND NORTHERN LAKE THUNDERBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3530 9736 3542 9739 3551 9715 3528 9714
TIME...MOT...LOC 0228Z 245DEG 16KT 3534 9728
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 6, 7:00 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 700 PM CDT WED MAY 6 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... 00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS. SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS TO THE MOST CLIMATOLOGICALLY FAVORED TIMES. CMS && .PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/ DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 17/26/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 328 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS OF 60 TO 70 MPH... A FEW TORNADOES... LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 6, 8:07 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM TSTM WND GST WILL ROGERS AIRPORT 35.39N 97.60W
05/06/2015 M60 MPH OKLAHOMA OK ASOS
&&
FMLocal storm report, May 6, 8:10 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FLASH FLOOD 7 SW OKLAHOMA CITY 35.40N 97.60W
05/06/2015 OKLAHOMA OK ASOS
ONE HOUR MEASURED RAINFALL OF 3.04 INCHES AT WILL ROGERS
WORLD AIRPORT RESULTING IN FLASH FLOODING ACROSS THE
AREA.
&&
FMLocal storm report, May 6, 8:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST 4 E TUTTLE 35.29N 97.74W
05/06/2015 M82 MPH GRADY OK TRAINED SPOTTER
82 MPH EAST WIND ALONG WITH HALF DOLLAR SIZE HAIL.
&&
FMLocal storm report, May 6, 8:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 5 E TUTTLE 35.29N 97.72W
05/06/2015 E1.75 INCH GRADY OK TRAINED SPOTTER
&&
FMLocal storm report, May 6, 8:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TORNADO 3 SSE OKLAHOMA CITY 35.43N 97.49W
05/06/2015 OKLAHOMA OK AMATEUR RADIO
OVERTURNED VEHICLES AND DOWNED POWER LINES AT THE
INTERSECTION OF I-35 AND SW 44TH
&&
FMLocal storm report, May 6, 8:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
853 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND GST 5 S MUSTANG 35.32N 97.72W
05/06/2015 M76 MPH GRADY OK TRAINED SPOTTER
WIND WAS FROM A NORTHWEST DIRECTION.
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| May 6, 7:00 PM CDT | Tornado Warning | OUN | Major | 30 min |
| May 6, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 43 min |
| May 6, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 51 min |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 51 min |
| May 6, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Major, Woods | 50 min |
| May 6, 7:25 PM CDT | Tornado Warning | OUN | Grady | 35 min |
| May 6, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 48 min |
| May 6, 7:27 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 31 min |
| May 6, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 40 min |
| May 6, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 45 min |
| May 6, 7:57 PM CDT | Tornado Warning | OUN | Oklahoma | 33 min |
| May 6, 7:59 PM CDT | Tornado Warning | OUN | Canadian, Grady | 46 min |
| May 6, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 41 min |
| May 6, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| May 6, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 44 min |
| May 6, 8:25 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 35 min |
| May 6, 8:28 PM CDT | Tornado Warning | OUN | Grady, McClain | 32 min |
| May 6, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 41 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 39 min |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Oklahoma | 27 hr |
| May 6, 8:51 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| May 6, 8:55 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 37 hr |
| May 6, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Woods | 49 min |
| May 6, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 48 min |
| May 6, 9:19 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman, Washita | 41 min |
| May 6, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| May 6, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 42 min |
| May 6, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 6, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| May 6, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 47 min |
| May 6, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 38 min |
| May 6, 10:55 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 35 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 45 min |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Custer | 26 min |
| May 6, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| May 6, 11:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 31 min |
| May 6, 11:20 PM CDT | Tornado Warning | OUN | Seminole | 25 min |
| May 6, 11:43 PM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 11:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| May 7, 12:19 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens, Tillman | 41 min |
| May 7, 12:21 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 24 min |
| May 7, 12:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 38 min |
| May 7, 1:09 AM CDT | Special Weather Statement | OUN | Jackson | 36 min |
| May 7, 1:11 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 34 min |
| May 7, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| May 7, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| May 7, 1:56 AM CDT | Special Weather Statement | OUN | Love, Marshall | 34 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 46 min |
| May 7, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 48 min |
| May 7, 3:11 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 49 min |
| May 7, 4:24 AM CDT | Special Weather Statement | OUN | Comanche | 21 min |
| May 7, 4:30 AM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 7, 4:48 AM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 7, 4:54 AM CDT | Special Weather Statement | OUN | Cotton | 36 min |
| May 7, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 39 min |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 29 hr |
| May 7, 5:24 AM CDT | River Flood Warning | OUN | Cotton | 5 days |
| May 7, 5:44 AM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 7, 6:17 AM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 7, 6:52 AM CDT | Special Weather Statement | OUN | Carter | 38 min |
| May 7, 7:37 AM CDT | Special Weather Statement | OUN | Carter, Murray | 23 min |
| May 7, 9:38 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 8 days |
| May 7, 10:58 AM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 7, 11:00 AM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| May 7, 11:30 AM CDT | Severe Thunderstorm Warning | OUN | Harmon | 30 min |
| May 7, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 21 min |
| May 7, 11:54 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 37 more | 3 days |
| May 7, 12:08 PM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| May 7, 12:18 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| May 7, 12:56 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 31 min |
| May 7, 1:05 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| May 7, 1:31 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 7, 1:34 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 7, 1:48 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 40 min |
| May 7, 2:42 PM CDT | Areal Flood Advisory | OUN | Kiowa, Washita | 3 hr |
| May 7, 3:35 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 7, 3:36 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.